# SDR SIMA20170605001

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 30,962 hours, 26,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ARM EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE EXTERIOR EMERGENCY LIGHT IAW AMM 33-50-10-000-801 AND 33-50-10-400-801.  OPS CHECKED GOOD.
